# SDR KCSA2022070911

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 60,485 hours, 10,016 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED CAPTAINS SIDE EMERGENCY FLASHLIGHT BATTERY IAW B777-200 AMM 25-64-01, OPERATIONS CHECK GOOD
